MathSciNet Relay Station
MathSciNet bibliographic data
MR2901827 65L60 (34K07 41A10)
Işik, Osman Raşit; Güney, Zekeriya; Sezer, Mehmet Bernstein series solutions of pantograph equations using polynomial interpolation. J. Difference Equ. Appl. 18 (2012), no. 3, 357–374.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement